Showroom is Temporarily Closed. Curbside Pick Up Available.
REQUEST A CATALOG
An extra strength analgesic that provides relief from headaches, toothaches, muscular aches, cramps, and fever. 2 tablets per pouch with instructions and warnings per the FDA. Active Ingredient: Aspirin 162mg, Acetaminophen- 110mg, Salicylamide-152mg, and Caffeine-32.4mgInactive Ingredient FD&C yellow #6, Magnesium Stearate, Microcrystalline cellulose, Povidone, Starch, Stearic acidFeatures: